zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Small-gain control method for stochastic nonlinear systems with stochastic iISS inverse dynamics. (English) Zbl 1218.93089
Summary: This paper investigates the small-gain type conditions on Stochastic iISS (SiISS) systems and makes full use of these conditions in the design and analysis of the controller. The contributions are as follows: (1) A new proof of the stochastic LaSalle theorem is provided; (2) The small-gain type conditions on SiISS are developed and their relationship is discussed; (3) Based on the stochastic LaSalle theorem and SiISS small-gain type conditions, the adaptive controllers are designed to guarantee that all of the closed-loop signals are bounded almost surely and the stochastic closed-loop systems are globally (asymptotically) stable in probability.

93E03General theory of stochastic systems
93C10Nonlinear control systems
93E15Stochastic stability
93C40Adaptive control systems
Full Text: DOI
[1] Deng, H.; Krstić, M.; Williams, R. J.: Stabilization of stochastic nonlinear systems driven by noise of unknown covariance, IEEE transactions on automatic control 46, 1237-1253 (2001) · Zbl 1008.93068 · doi:10.1109/9.940927
[2] Ito, H.: State-dependent scaling problems and stability of interconnected iiss and ISS systems, IEEE transactions on automatic control 51, 1626-1643 (2006)
[3] Ito, H.; Jiang, Z. P.: Necessary and sufficient small gain conditions for integral input-to-state stable systems: a Lyapunov perspective, IEEE transactions on automatic control 54, 2389-2404 (2009)
[4] Jiang, Z. P.; Mareels, I.; Hill, D. J.; Huang, J.: A unifying framework for global regulation via nonlinear output feedback: from ISS to iiss, IEEE transactions on automatic control 49, 549-562 (2004)
[5] Jiang, Z. P.; Mareels, I.; Wang, Y.: A Lyapunov formulation of the nonlinear small-gain theorem for interconnected ISS systems, Automatica 32, 1211-1215 (1996) · Zbl 0857.93089 · doi:10.1016/0005-1098(96)00051-9
[6] Jiang, Z. P.; Teel, A. R.; Praly, L.: Small-gain theorem for ISS systems and applications, Mathematics of control, signal, and systems 7, 95-120 (1994) · Zbl 0836.93054 · doi:10.1007/BF01211469
[7] Khas’minskii, R. Z.: Stochastic stability of differential equations, (1980)
[8] Khalil, H. K.: Nonlinear systems, (2002) · Zbl 1003.34002
[9] Krstić, M.; Deng, H.: Stabilization of uncertain nonlinear systems, (1998) · Zbl 0906.93001
[10] Lasalle, J. P.: Stability theory for ordinary differential equations, Journal of differential equations 4, 57-65 (1968) · Zbl 0159.12002 · doi:10.1016/0022-0396(68)90048-X
[11] Liu, S. J.; Jiang, Z. P.; Zhang, J. F.: Global output-feedback stabilization for a class of stochastic non-minimum-phase nonlinear systems, Automatica 44, 1944-1957 (2008) · Zbl 1283.93230
[12] Liu, Y. G.; Zhang, J. F.: Practical output-feedback risk-sensitive control for stochastic nonlinear systems with stable zero-dynamics, SIAM journal on control and optimization 45, 885-926 (2006) · Zbl 1117.93067 · doi:10.1137/S0363012903439185
[13] Liu, S. J.; Zhang, J. F.; Jiang, Z. P.: Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems, Automatica 43, 238-251 (2007) · Zbl 1115.93076 · doi:10.1016/j.automatica.2006.08.028
[14] Mao, X. R.: Stochastic versions of the lasalle theorem, Journal of differential equations 153, 175-195 (1999) · Zbl 0921.34057 · doi:10.1006/jdeq.1998.3552
[15] Mao, X. R.: A note on the lasalle-type theorems for stochastic differential delay equations, Journal of mathematical analysis and applications 268, 125-142 (2002) · Zbl 0996.60064 · doi:10.1006/jmaa.2001.7803
[16] Pan, Z. G.; Liu, Y. G.; Shi, S. J.: Output feedback stabilization for stochastic nonlinear systems in observer canonical form with stable zero-dynamics, Science in China (Series F) 44, 292-308 (2001) · Zbl 1125.93489 · doi:10.1007/BF02714717
[17] Shen, Y.; Luo, Q.; Mao, X.: The improved lasalle-type theorems for stochastic functional differential equations, Journal of mathematical analysis and applications 318, 134-154 (2006) · Zbl 1090.60059 · doi:10.1016/j.jmaa.2005.05.026
[18] Sontag, E. D.: Smooth stabilization implies coprime factorization, IEEE transactions on automatic control 34, 435-443 (1989) · Zbl 0682.93045 · doi:10.1109/9.28018
[19] Sontag, E. D.: Comments on integral variants of ISS, Systems and control letters 34, 93-100 (1998) · Zbl 0902.93062 · doi:10.1016/S0167-6911(98)00003-6
[20] Sontag, E. D.; Teel, A.: Changing supply functions in input/state stable systems, IEEE transactions on automatic control 40, 1476-1478 (1995) · Zbl 0832.93047 · doi:10.1109/9.402246
[21] Spiliotis, J.; Tsinias, J.: Notions of exponential robust stochastic stability, ISS and their Lyapunov characterizations, International journal of robust and nonlinear control 13, 173-187 (2003) · Zbl 1049.93086 · doi:10.1002/rnc.724
[22] Tang, C., & Basar, T. (2001). Stochastic stability of singularly perturbed nonlinear systems. In Proceedings of the 40th IEEE conference on decision and control. Orlando, Florida, USA (pp. 399--404).
[23] Teel, A. R.: A nonlinear small gain theorem for the analysis of control systems with saturation, IEEE transactions on automatic control 41, 1256-1270 (1996) · Zbl 0863.93073 · doi:10.1109/9.536496
[24] Tsinias, J.: Stochastic ISS and applications to global feedback stabilization, International journal of control 71, 907-930 (1998) · Zbl 0953.93073 · doi:10.1080/002071798221632
[25] Tsinias, J.: The concept of ’exponential input to state stability’ for stochastic systems and applications to feedback stabilization, Systems and control letters 36, 221-229 (1999) · Zbl 0913.93067 · doi:10.1016/S0167-6911(98)00095-4
[26] J., Wu Z.; Xie, X. J.; Zhang, S. Y.: Adaptive backstepping controller design using stochastic small-gain theorem, Automatica 43, 608-620 (2007) · Zbl 1114.93104 · doi:10.1016/j.automatica.2006.10.020
[27] Xie, X. J.; Tian, J.: State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics, International journal of robust and nonlinear control 17, 1343-1362 (2007) · Zbl 1127.93354 · doi:10.1002/rnc.1177
[28] Yu, X.; Xie, X. J.: Output feedback regulation of stochastic nonlinear systems with stochastic iiss inverse dynamics, IEEE transactions on automatic control 55, 304-320 (2010)